Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Some congruences on truncated hypergeometric series


Author: Bing He
Journal: Proc. Amer. Math. Soc. 143 (2015), 5173-5180
MSC (2010): Primary 11A07; Secondary 33C20, 33C05
DOI: https://doi.org/10.1090/proc/12695
Published electronically: August 12, 2015
MathSciNet review: 3411135
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish some congruences on truncated hypergeometric series. In particular, we confirm some congruences conjectured by Z.-W. Sun and two conjectures of L. van Hamme.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11A07, 33C20, 33C05

Retrieve articles in all journals with MSC (2010): 11A07, 33C20, 33C05


Additional Information

Bing He
Affiliation: Department of Mathematics, Shanghai Key Laboratory of PMMP, East China Normal University, 500 Dongchuan Road, Shanghai 200241, People’s Republic of China
Address at time of publication: Department of Applied Mathematics, College of Science, Northwest A&F University, Yangling, Shaanxi 712100, People’s Republic of China
Email: yuhe001@foxmail.com

DOI: https://doi.org/10.1090/proc/12695
Keywords: Hypergeometric series, truncated hypergeometric series, congruences
Received by editor(s): August 1, 2014
Received by editor(s) in revised form: October 23, 2014
Published electronically: August 12, 2015
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2015 American Mathematical Society